MathSciNet Relay Station
MathSciNet bibliographic data
MR875324 05C15
Karloff, Howard J.; Shmoys, David B. Efficient parallel algorithms for edge coloring problems. J. Algorithms 8 (1987), no. 1, 39–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement